# SDR CALA2025073107114

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 79,777 hours, 29,581 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Mispinned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPS CHECK.   RT, AFT OVERWING INTERIOR EMERGENCY LIGHT INOPERATIVE FROM FLT DECK OR AFT ATTENDANTS PANEL. COMES ON WITH WINDOW LIGHT SWITCH AT FWD ATTENDANT PANEL. WINDOW LIGHT AT 21FED OPERATES WITH CABIN LIGHT ON FULL BRIGHT.  DOES NOT OPERATE WHEN EMERGENCY LIGHT SWITCH IS ON. R & R BATTERY PACK AND ALL FUSES ON POWER SUPPLY 20FED IAW AMM 33-51-06. NO HELP.  SWAPPED RT 20FED POWER SUPPLY ASSY TO LT IAW AMM 33-51-06. PROBLEM DID NOT FOLLOW.  RETURNED TO ORIGINAL CONFIG. SUSPECT 21FED LED LIGHT ASSEMBLY BAD. FOUND CONNECTOR D12464P MISPINNED, POWER ON PIN 3, SHOULD BE ON PIN 1. REPINNED CONNECTOR IAW WDM 33-52-13A & ALL LIGHT FUNCTION CORRECTLY IAW AMM 33-21-02-700-802-1 & 33-51-00-720-801.
